Crossref proceedings-article
IEEE
1985 24th IEEE Conference on Decision and Control (263)
Bibliography

Wei, K. H., & Barmish, B. R. (1985). On making a polynomial Hurwitz invariant by choice of feedback gains. 1985 24th IEEE Conference on Decision and Control, 679–685.

Authors 2
  1. K. H. Wei (first)
  2. B. R. Barmish (additional)
References 13 Referenced 9
  1. 10.1109/TAC.1983.1103299
  2. 10.1109/TAC.1980.1102505
  3. 10.1109/TAC.1983.1103152
  4. {'key': 'ref13', 'article-title': 'Simultaneous Stabilizability of Single Input-Single Output Systems', 'author': 'barmish', 'year': '1985', 'journal-title': 'Proc Int Symp Mathematical Theory of Networks Systems'} / Proc Int Symp Mathematical Theory of Networks Systems / Simultaneous Stabilizability of Single Input-Single Output Systems by barmish (1985)
  5. 10.1080/00207178308933087
  6. {'key': 'ref3', 'first-page': '2086', 'article-title': 'Asymptotic Stability of an Equilibrium Position of a Family of Systems of Linear Differential Equations', 'volume': '14', 'author': 'kharitonov', 'year': '1978', 'journal-title': 'Differensialnye Uravneniye'} / Differensialnye Uravneniye / Asymptotic Stability of an Equilibrium Position of a Family of Systems of Linear Differential Equations by kharitonov (1978)
  7. 10.1109/TAC.1984.1103401
  8. 10.1109/TAC.1983.1103138
  9. 10.1109/TAC.1982.1103086
  10. 10.1109/TAC.1982.1103005
  11. {'key': 'ref2', 'first-page': '291', 'article-title': "Sur le Signe de la Partie Reelle des Racines d'une Equation Algebrique", 'volume': '10', 'author': 'lienard', 'year': '1914', 'journal-title': 'J Math Pure Appl'} / J Math Pure Appl / Sur le Signe de la Partie Reelle des Racines d'une Equation Algebrique by lienard (1914)
  12. {'journal-title': 'Stability of Motion', 'year': '1975', 'author': 'routh', 'key': 'ref1'} / Stability of Motion by routh (1975)
  13. 10.1109/TAC.1983.1103146
Dates
Type When
Created 17 years, 1 month ago (July 18, 2008, 12:02 p.m.)
Deposited 7 years, 9 months ago (Nov. 20, 2017, 4:34 p.m.)
Indexed 10 months ago (Oct. 29, 2024, 8:13 a.m.)
Issued 39 years, 8 months ago (Dec. 1, 1985)
Published 39 years, 8 months ago (Dec. 1, 1985)
Published Print 39 years, 8 months ago (Dec. 1, 1985)
Funders 0

None

@inproceedings{Wei_1985, title={On making a polynomial Hurwitz invariant by choice of feedback gains}, url={http://dx.doi.org/10.1109/cdc.1985.268581}, DOI={10.1109/cdc.1985.268581}, booktitle={1985 24th IEEE Conference on Decision and Control}, publisher={IEEE}, author={Wei, K. H. and Barmish, B. R.}, year={1985}, month=dec, pages={679–685} }